Skip to content

Brewer's Conjecture and the Feasibility of Consistent, Available, Partition-Tolerant Web Services

Gilbert, S., & Lynch, N. (2002). Brewer's Conjecture and the Feasibility of Consistent, Available, Partition-Tolerant Web Services. ACM SIGACT News, 33(2), 51-59.

Type
Journal article
Intellectual base
Primary research
Year
2002
Volume
33
Issue
2
Pages
51-59
DOI
10.1145/564585.564601
DOI registrant
Association for Computing Machinery
Link
https://doi.org/10.1145/564585.564601
Cited from
computer_science, economics_finance, mathematics, synthesized, systems_cybernetics

Cited by

15 citations across 15 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 8 of 15 citations: 2 supported, 6 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:5298f3b70ae1 · see in the full table